# SDR JR2R20170107081

- Difficulty date: January 7, 2017
- Submitted: January 7, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- Aircraft time: 48,175 hours, 40,744 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5930604520
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ UPPER REAR SPAR CAP, AFT BARREL NUT HOLE HAS CORROSION.  REPAIRED RT BARREL NUT HOLE 29 IAW EA 16631 REV P2.
